# SDR SWAA2021080298508

- Difficulty date: July 25, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 33,006 hours, 20,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1675 INOP ; / [01] REMOVED AND REPLACED M1675 POWER SUPPLY AND PERFORMED INSTALLATION TEST PER AMM 33-51-06-960-806 CHECKED GOOD; [02] VERIFIED REMOVAL AND REPLACEMENT OF M1675 POWER SUPPLY AND PERFORMED INSTALLATION TEST PER AMM 33-51-06-960-806 CHECKED GOOD
